# SDR DALA2019012200536

- Difficulty date: January 21, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 82,153 hours, 21,844 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Iced
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6802 4R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND ICE ON LOWER RT GIRT BAR REMOVED ICE BUILD UP. 4R DOOR OPS CHK NML. ARM SYS CHKS NML PER AMM 52-11. (3742410)
